SMF

The nilpotence and periodicity theorems in stable homotopy theory

The nilpotence and periodicity theorems in stable homotopy theory

Douglas C. RAVENEL
The nilpotence and periodicity theorems in stable homotopy theory
  • Année : 1990
  • Tome : 189-190
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 55P42
  • Pages : 399-428
  • DOI : 10.24033/ast.43

Recent results of Devinatz, Hopkins and J. Smith give an easy way to determine whether some iterate of a map from a finite complex to itself can be continuously deformed into a constant map. Their methods suggest a deep similarity between the stable homotopy category and a certain algebraic category related to one dimensional formal group laws.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...